# SDR 95ZZZX5636

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19111
- Make and model: Cessna 150L
- Aircraft serial: 15074176
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639702
- Condition: Rocker Broke
- Location: Nr 2 Cylinder
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

A LOSS OF 500 RPM IN-FLIGHT PROMPTED A NORMAL LANDING AT AIRPORT.  FURTHER INVESTIGATION REVEALED NR 2 CYLINDER INOPERATIVE.  CLOSER DISASSEMBLY REVEALED THE COMPLETE ROCKER ARM ASSY WAS BROKEN LOOSE.  ROCKER ARM BOSSES WERE ALL BROKEN OFF HALF WAY UP THEIR HEIGHT.  AD 94-04-05 C/W 235.2 HRS PRIOR AT 6-1-94.
